# SDR CA990531005

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 369A5363
- Condition: Misinstalled
- Location: Transmission
- Component: 369A535051
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 300 HOUR CLUTCH INSPECTION, AN INCORRECT P/N 369A5363 TYPE BEARING WAS FOUND TO BE INSTALLED IN THE -51 CLUTCH.  THE BEARING WAS MARKED MRC R12.  THE O/H MANUAL STATES THAT THE BEARINGS MARKED MRC R12 MUST NOT BE INSTALLED IN A -51 CLUTCH.
